uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Maximal and partial points in formal spaces
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic. (matematisk logik)
2006 (English)In: Annals of Pure and Applied Logic, Vol. 137, 291-298 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 137, 291-298 p.
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-22464OAI: oai:DiVA.org:uu-22464DiVA: diva2:50237
Available from: 2007-01-23 Created: 2007-01-23 Last updated: 2011-01-11

Open Access in DiVA

No full text

By organisation
Mathematical Logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 126 hits
ReferencesLink to record
Permanent link

Direct link